×

zbMATH — the first resource for mathematics

Komplexe Unterräume und holomorphe Vektorraumbündel vom Rang zwei. (German) Zbl 0412.32014

MSC:
32C15 Complex spaces
32L05 Holomorphic bundles and generalizations
32L20 Vanishing theorems
14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Andreotti, A., Grauert, H.: Théorèmes de finitude pour la cohomologie des espaces complexes. Bull. Soc. Math. France90, 193-259 (1962) · Zbl 0106.05501
[2] Atiyah, M. F., Rees, E.: Vector bundles on projective 3-space. Inventiones math.35, 131-153 (1976) · Zbl 0332.32020 · doi:10.1007/BF01390136
[3] Barth, W.: Some properties of stable rank-2 vector bundles onP n . Math. Ann.226, 125-150 (1977) · Zbl 0417.32013 · doi:10.1007/BF01360864
[4] Barth, W., Van de Ven, A.: A decomposability criterion for algebraic 2-bundles on projective spaces. Inventiones math.25, 91-106 (1974) · Zbl 0295.14006 · doi:10.1007/BF01389999
[5] Birkhoff, G. D.: On a simple type of irregular singular points. Trans. Amer. Math. Soc.14, 462-476 (1913) · JFM 44.0373.02 · doi:10.1090/S0002-9947-1913-1500958-3
[6] Fischer, G.: Complex analytic geometry. Lecture Notes in Mathematics Nr. 538. Berlin, Heidelberg, New York: Springer 1976 · Zbl 0343.32002
[7] Grauert, H., Remmert, R.: Komplexe Räume. Math. Ann.136, 245-318 (1958) · Zbl 0087.29003 · doi:10.1007/BF01362011
[8] Grauert, H.: Über Modifikationen und exzeptionelle analytische Mengen. Math. Ann.146, 331-368 (1962) · Zbl 0173.33004 · doi:10.1007/BF01441136
[9] Grauert, H., Riemenschneider, O.: Verschwindungssätze für analytische Kohomologiegruppen auf komplexen Räumen. Inventiones math.11, 263-292 (1970) · Zbl 0202.07602 · doi:10.1007/BF01403182
[10] Grauert, H., Mülich, G.: Vektorbündel vom Rang 2 über demn-dimensionalen komplex-projektiven Raum. Manuscripta math.16, 75-100 (1975) · Zbl 0318.32027 · doi:10.1007/BF01169064
[11] Griffiths, Ph.: Hermitian differential geometry, Chern classes, and positive vector bundles. In Global Analysis, papers in honor of K. Kodaira, pp. 185-251. Tokyo, Princeton: University of Tokyo Press, Princeton University Press 1969 · Zbl 0201.24001
[12] Hilbert, D.: Grundzüge einer allgemeinen Theorie der linearen Integralgleichungen. Nachr. Wiss. Göttingen, math. nat. Klasse 307-338 (1905) · JFM 36.0438.02
[13] Hirzebruch, F.: Über vierdimensionale Riemannsche Flächen mehrdeutiger analytischer Funktionen von zwei komplexen Veränderlichen. Math. Ann.126, 1-22 (1953) · Zbl 0093.27605 · doi:10.1007/BF01343146
[14] Hirzebruch, F.: Topological methods in algebraic geometry. Berlin, Heidelberg, New York: Springer 1966 · Zbl 0138.42001
[15] Horrocks, G.: A construction for locally free sheaves. Topology7, 117-120 (1968) · Zbl 0162.27305 · doi:10.1016/0040-9383(68)90018-9
[16] Horrocks, G., Mumford, D.: A rank-2 vector bundle onP 4 with 15000 symmetries. Topology12, 63-81 (1973) · Zbl 0255.14017 · doi:10.1016/0040-9383(73)90022-0
[17] Maruyama, M.: On a family of algebraic vector bundles. Number theory, algebraic geometry and commutative algebra, in honor of Y. Akizuki. Kinokuniya, Tokyo, 95-146 (1973)
[18] Plemelj, J.: Riemannsche Funktionenscharen mit gegebener Monodromiegruppe. Monatsh. Math.19, 211-246 (1911) · JFM 39.0461.01
[19] Rees, E.: Complex bundles with two sections. Proc. Camb. Phil. Soc.71, 457-462 (1972) · Zbl 0229.55013 · doi:10.1017/S0305004100050738
[20] Remmert, R., Stein, K.: Über die wesentlichen Singularitäten analytischer Mengen. Math. Ann.126, 263-306 (1953) · Zbl 0051.06303 · doi:10.1007/BF01343164
[21] Rossi, H.: Picard variety of an isolated singular point. Rice Univ. Studies54, 63-73 (1968) · Zbl 0179.40103
[22] Schwarzenberger, R. L. E.: Vector bundles on algebraic surfaces. Proc. London Math. Soc.11, 601-622 (1961) · Zbl 0212.26003 · doi:10.1112/plms/s3-11.1.601
[23] Schwarzenberger, R. L. E.: Vector bundles on the projective plane. Proc. London Math. Soc.11, 623-640 (1961) · Zbl 0212.26004 · doi:10.1112/plms/s3-11.1.623
[24] Thimm, W.: Lückengarben von kohärenten analytischen Modulgarben. Math. Ann.148, 372-394 (1962) · Zbl 0111.08201 · doi:10.1007/BF01365556
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.